# SDR 9619601162

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162US
- Make and model: Doug DC-10-40
- Aircraft serial: 46771
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1407-1548
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON THE FUSELAGE OVERWING EXTERNAL LONGERONS 30L, 32L, 37L, AND 32R FROM FS 1407 - FS 1548.  REPAIRED LONGERONS PER EA 11-110189.
